Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 22, NWS Miami, FL

August 10, 2018Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Aug 10, 2018, 5:35 PM EDT for Miami-Dade County, Florida. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2018, 5:35 PM EDT (21:35 UTC)
Expired
Aug 10, 2018, 6:00 PM EDT
In force
25 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 20 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 5:50 PM EDTTSTM WND DMG2 Nne Kendale Lakes, FLNWS EMPLOYEE REPORTED LARGE TREE LIMB BLOCKING PART OF CORAL WAY NEAR THE INTERSECTION WITH SOUTHWEST 132ND AVENUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.6 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2018-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2018-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1822 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

009 
WUUS52 KMFL 102135
SVRMFL
FLC086-102200-
/O.NEW.KMFL.SV.W.0022.180810T2135Z-180810T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
535 PM EDT FRI AUG 10 2018

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Central Miami-Dade County in southeastern Florida...

* Until 600 PM EDT.

* At 534 PM EDT, a severe thunderstorm was located 8 miles east of
  Shark Valley Obs Tower, or 14 miles northwest of Homestead General
  Airport, moving south at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Kendall, The Redland, Richmond West, Country Walk and Kendale
  Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 2567 8077 2590 8052 2567 8035 2547 8060
TIME...MOT...LOC 2134Z 338DEG 7KT 2570 8064 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

67
1 follow-up statement
594 
WWUS52 KMFL 102155
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
555 PM EDT FRI AUG 10 2018

FLC086-102205-
/O.EXP.KMFL.SV.W.0022.000000T0000Z-180810T2200Z/
Miami-Dade FL-
555 PM EDT FRI AUG 10 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MIAMI-DADE COUNTY WILL
EXPIRE AT 600 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 2567 8077 2590 8052 2567 8035 2547 8060
TIME...MOT...LOC 2155Z 338DEG 7KT 2566 8062 

$$

67

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:21 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Aug 10, 4:21 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Miami FL
421 PM EDT Fri Aug 10 2018

.DISCUSSION...

THIS AFTERNOON AND TONIGHT: Active afternoon already in progress
across South Florida with showers and storms going along both the
Gulf and Atlantic seabreezes. Robust north-northwest steering layer
flow is keeping the east coast seabreeze pinned along the coast and
pushing the Gulf breeze quickly inland. On a larger scale, it is
also driving a large outflow boundary from earlier convection across
Central Florida quickly through the Lake region.

Short-range models seem less than impressed with the outflow
boundary, but given current trends and a favorable atmosphere, see
no reason that it will not continue to push through most of South
Florida through the afternoon and early evening hours. This will set
up a series of boundary collisions with the seabreezes and ongoing
storms, with activity pushing across much of the east coast metro.

Atmosphere is not quite as favorable for hail this afternoon, but
small hail with stronger storms will be possible. Gusty winds will
likely be the main concern along with heavy rain with some training
potential given the flow.

Coverage diminishes late this evening, with another quiet night over
land and a few Atlantic/Gulf showers and storms.

THIS WEEKEND: Upper level low digging across the OH Valley this
weekend will disrupt the edge of the western Atlantic ridge across
the FL peninsula.

For Saturday, steering flow, while very light, will be determined by
the weak midlevel ridge in the Gulf. West-northwest flow will tap
into some of the higher moisture to our north, bringing a better
moisture profile than we've seen most of the week. This will push
coverage a little higher across all of South Florida, with the best
coverage late afternoon along the eastern half of the peninsula.

We'll start to see the effects of the rebuilding ridge from the east
on Sunday, bringing winds around to the south-southeast. Doesn't
look like too much change in the overall atmosphere otherwise, so
expect another active day with both seabreezes able to get inland
and activity more over the interior in the afternoon.

NEXT WEEK: The western Atlantic high rebuilds across the state
through next week, as the OH valley/Mid Atlantic upper level low
lifts out. The low-mid level ridge axis is forecast to be to our
north, which will place South Florida in fairly deep
southeasterly becoming easterly flow for most of the week.

The suppressive effects of the building ridge will be tempered by
another passing TUTT to our south, which models suggest will cool
midlevel temps to -8C to -9C at least Monday and Tuesday. Temps warm
to near normal for the latter half of the week as we get on the
backside of the TUTT, with models showing another significant,
potentially SAL aided midlevel dry air push.

With this pattern, Monday and Tuesday look to be the most active
days with scattered to numerous afternoon storms favoring the
interior as steering flow remains light. Expect coverage to become
more scattered and favor the Gulf coast from Wednesday onwards, with
Wednesday potentially being an interesting transition day with
lingering cooler temps and the leading edge of the dry airmass.

&&

.MARINE...Prevailing flow will be light through the weekend,
potentially trending with some westerly component. Flow will be
dominated by the development of both seabreezes in the the
afternoons, bringing winds around to the west-northwest along the
Gulf coast and southeast along the Atlantic coast. This will bring a
pattern of generally nighttime/early morning showers and storms over
the open Atlantic/Gulf and afternoon storms across Lake Okeechobee.

High pressure begins to rebuild across the region next week,
bringing winds around to the southeast at around 10 knots. There
still should be an opportunity for the Gulf breeze to develop in the
afternoons, mainly early week.

The main concerns will be lightning and locally strong wind gusts
and higher seas with thunderstorms.

&&

.BEACH FORECAST...There is a Beach Hazard Statement in effect for
Collier County beaches through at least Sunday evening. Significant
red tide conditions may lead to respiratory irritation, especially
across central and northern parts of the coastline.

&&

.AVIATION...The Atlantic sea breeze has already pushed several
miles inland, giving an easterly wind component to those TAF sites
influenced by the breeze. Showers and thunderstorms are already
beginning to erupt along the boundary and are expected to
regenerate, possibly affecting all TAF sites with VCTS at some
point this afternoon. Gusty and erratic winds and brief RA+ conds
will be possible with this activity. Showers and storms should
diminish by evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  76  92  76  91 /  30  60  30  40
Fort Lauderdale  78  90  78  90 /  30  60  30  30
Miami            76  91  76  90 /  40  60  30  30
Naples           76  90  76  90 /  10  30  30  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Beach Hazards Statement through Sunday morning for FLZ069.

AM...None.
GM...None.

&&

DISCUSSION...88/ALM
MARINE...88/ALM
AVIATION...27/JT
BEACH FORECAST...88/ALM
Hazardous weather outlook, Aug 10, 10:12 AM EDT, 7 hours 23 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1012 AM EDT Fri Aug 10 2018

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
110215-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1012 AM EDT Fri Aug 10 2018

...SCATTERED THUNDERSTORMS WITH GUSTY WINDS THIS AFTERNOON...
...HEAT INDEX VALUES OF 105 TO 107 DEGREES FAR SOUTHERN AREAS...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: There is a chance of thunderstorms this afternoon,
especially over the Everglades late afternoon as sea breeze
boundaries collide. Lightning is the primary threat but the strongest
thunderstorms may have gusty winds and small hail.

Hail: Thunderstorms late this afternoon may produce small hail,
especially over the interior and east coast metro region.

Wind: Wind gusts of 40 to 50 mph are possible in the strongest
thunderstorms this afternoon, mainly across the interior, east coast
metro region, and the Atlantic waters.

Waterspout: Isolated waterspouts will be possible this afternoon over
Lake Okeechobee and the near shore coastal waters.

Temperatures: Heat indices of 105 to 107 degrees are likely over
the southern Everglades. The heat index will be between 100 to 105
elsewhere.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

There is a chance of thunderstorms through the period, especially
during the afternoons. The highest chances of thunderstorms will be
over interior South Florida where sea-breeze boundaries will likely
collide. Thunderstorms are most likely Saturday through Tuesday.

Daytime heat index values around 105 degrees are possible across
portions of South Florida into next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Aug 10, 3:39 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Miami FL
339 PM EDT FRI AUG 10 2018

FLZ074-173-102030-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
339 PM EDT FRI AUG 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
430 PM EDT...

* At 339 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Coral Gables, moving southeast
  at 5 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Miami, Coral Gables, Key Biscayne, South Miami, Kendall, Pinecrest,
  West Miami, Westchester, Coral Terrace, Glenvar Heights, Palmetto
  Bay, Olympia Heights, Sunset, Marlins Park, University Of Miami,
  Coconut Grove, Miami International Airport, University Park, The
  Falls and Coral Way Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2572 8038 2581 8025 2569 8013 2557 8029
TIME...MOT...LOC 1939Z 322DEG 6KT 2572 8026

67
Special weather statement, Aug 10, 3:46 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Miami FL
346 PM EDT FRI AUG 10 2018

FLZ067-102030-
Inland Palm Beach County FL-
346 PM EDT FRI AUG 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PALM BEACH COUNTY
UNTIL 430 PM EDT...

* At 346 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Indiantown, moving southeast at
  15 mph.

* Wind gusts up to 50 mph possible with this storm.

* Locations impacted include...
  Palm Beach Gardens, Pahokee, Canal Point, Lion Country Safari Park,
  Fremd Village-Padgett Island, The Acreage and Caloosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2669 8034 2680 8072 2699 8068 2701 8063
      2696 8061 2696 8023 2685 8023
TIME...MOT...LOC 1946Z 310DEG 14KT 2695 8054

67
Local storm report, Aug 10, 4:03 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
403 PM EDT FRI AUG 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     MARINE TSTM WIND 10 NW PAHOKEE           26.90N 80.79W
08/10/2018  M42.00 MPH       AMZ610             FL   MESONET

            THE SFWMD LZ-40 TOWER IN LAKE OKEECHOBEE REPORTED A WIND
            GUST OF 42 MPH/36 KTS AT 345 PM EDT.

0345 PM     MARINE TSTM WIND 7 W PAHOKEE             26.82N 80.78W
08/10/2018  M44.00 MPH       AMZ610             FL   MESONET

            THE SFWMD L-6 TOWER IN LAKE OKEECHOBEE REPORTED A WIND
            GUST OF 44 MPH/38 KTS AT 345 PM EDT.

&&

RGARCIA
Special weather statement, Aug 10, 4:05 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Miami FL
405 PM EDT FRI AUG 10 2018

FLZ067-068-168-102045-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
405 PM EDT FRI AUG 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 445 PM EDT...

* At 405 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Palm Beach Gardens, moving
  southeast at 5 mph.

* Wind gusts up to 50 mph possible with this storm.

* Locations impacted include...
  West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm
  Beach, Tequesta, Juno Beach, Royal Palm Beach, North Palm Beach,
  Lake Park, Port Of Palm Beach, North County Airport, Juno Ridge,
  The Acreage, Loxahatchee Groves, Mangonia Park, Lakeside Green, Fau
  North Campus, Philo Farms and Limestone Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2672 8003 2673 8031 2696 8024 2696 8014
      2697 8014 2697 8006
TIME...MOT...LOC 2005Z 321DEG 5KT 2686 8015

67
Special weather statement, Aug 10, 4:26 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Miami FL
426 PM EDT FRI AUG 10 2018

FLZ066-070-102115-
Hendry FL-Inland Collier County FL-
426 PM EDT FRI AUG 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLLIER COUNTY UNTIL 515
PM EDT...

* At 426 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 8 miles south of Ave Maria, moving
  south at 15 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Ave Maria, Golden Gate Estates, Big Cypress National Preserve,
  Miles City, South Blocks Golde, Sunniland, Fakahatchee Strand State
  Preserve, Picayune Strand State Forest, Deep Lake and Intersection
  I-75 And Everglades Blvd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2631 8154 2637 8131 2605 8117 2598 8156
TIME...MOT...LOC 2026Z 341DEG 12KT 2622 8141

67
Special weather statement, Aug 10, 4:41 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Miami FL
441 PM EDT FRI AUG 10 2018

FLZ066>068-070>075-168-172-173-102200-
Inland Broward County FL-Hendry FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Inland Collier County FL-
Mainland Monroe FL-Metropolitan Miami Dade FL-
Metro Broward County FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
441 PM EDT FRI AUG 10 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MIAMI-DADE...BROWARD AND SOUTHERN PALM BEACH COUNTIES UNTIL 600 PM
EDT...

* At 438 PM EDT, National Weather Service meteorologists were
  tracking a extensive line of strong thunderstorms along a line
  extending from Loxahatchee Groves to near Dade-Collier Training
  Airport. Movement was east at 35 mph.

* Wind gusts up to 50 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Coral Springs, West Palm Beach, Pompano Beach, Davie,
  Miami Beach, Plantation, Sunrise, Boca Raton, Deerfield Beach,
  Boynton Beach, Delray Beach, Tamarac, Wellington and Margate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2673 8003 2612 8004 2564 8009 2561 8012
      2562 8069 2597 8113 2673 8053
TIME...MOT...LOC 2038Z 274DEG 30KT 2669 8027 2593 8095

ALM

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:12 PM EDTSpecial Marine WarningMFL33 min
Aug 9, 8:44 PM EDTSpecial Marine WarningMFL31 min
Aug 9, 8:48 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Aug 9, 8:54 PM EDTSevere Thunderstorm WarningMFLPalm Beach36 min
Aug 9, 9:11 PM EDTSpecial Marine WarningMFL34 min
Aug 9, 9:24 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Aug 9, 9:54 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Aug 10, 3:28 PM EDTSpecial Weather StatementMFLCollier47 min
Aug 10, 3:39 PM EDTSpecial Weather StatementMFLMiami-Dade51 min
Aug 10, 3:46 PM EDTSpecial Weather StatementMFLPalm Beach44 min
Aug 10, 3:56 PM EDTSpecial Marine WarningMFL34 min
Aug 10, 4:05 PM EDTSpecial Weather StatementMFLMartin40 min
Aug 10, 4:26 PM EDTSpecial Weather StatementMFLCollier49 min
Aug 10, 4:33 PM EDTSpecial Marine WarningMFL27 min
Aug 10, 4:41 PM EDTSpecial Weather StatementMFLBroward, Palm Beach79 min
Aug 10, 4:55 PM EDTSpecial Marine WarningMFL95 min
Aug 10, 5:38 PM EDTSpecial Marine WarningMFL37 min
Aug 10, 5:57 PM EDTSpecial Weather StatementMFLMiami-Dade48 min
Aug 10, 6:15 PM EDTSpecial Marine WarningMFL90 min
Aug 10, 7:55 PM EDTSpecial Marine WarningMFL35 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.